# SDR SWAA2023050521105

- Difficulty date: March 26, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 65,547 hours, 33,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AT LEVEL STR19L FWD CARGO COMPARTMENT 2023-212640<[01] REPLACED GUSSET LOCATED BS500D AT LEVEL STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 ;SRM 51-40-02 AND DWG 143A7902 SHEET 174 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED AS RII  REPLACED GUSSET LOCATED BS500D AT LEVEL STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 ;SRM 51-40-02 AND DWG 143A7902 SHEET 174 REV-. SEE INDIVIDUAL SIGN OFF BELOW.
